Thanks for the query to H.C.M. Forum.
Since you took nordett i.e. Emergency contraceptive pill
) and bleeding after 8 days ( but only for 2 days).
Still you are feeling cramps with urge for motion even after 3 weeks of tablets .
In my opinion the effect of drugs has ended so need not to worry .
However this sort of symptoms may be due to .
1 Any remnant of blood clots
in uterus i.e. incomplete bleeding . Diagnosis can be confirmed only by physical examination by a gynecologist and ultrasound
of uterus .
2 Tension may be the one reason for such symptoms as this develops anxiety and motion with abdominal cramps, so relax and get one home pregnancy
test to clear all doubts about pregnancy.
3 As history of abdominal cramps is not clear so mention or upload all symptoms about abdomen as , where is pain , site location.
In my opinion home pregnancy test and gynecologist consultation will help.
Good luck. Dr. HET